I switched to Yuvafem I took the product for 2 weeks everyday as instructed and then switched to 2 times per week for about 2 weeks. I noticed muscle aches and joint pain, headaches and vision issues. I then looked up the side effects and realized that I had several of the side effects that appear to be rare. I called the physician that prescribed it and went back to taking Premarin. I have been off the medication at this time for a month and I still have several of the side effects that ensued while taking the medicines. My question is this, will the side effects go away or will this be a permanent issue?
Once the meds get out of your dydtem the side effects should subside. How long will it take??? Depends on your system, how much you were taking and then about 4 t times the half-life. The more built up, the longer it could take. Sounds like you are on your way. Best wishes, ChelleKay
- Yuvafem Information for Consumers
- Yuvafem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yuvafem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2011 • 4 answers
Posted 17 Feb 2017 • 1 answer
Posted 12 Apr 2017 • 0 answers
Posted 21 Apr 2017 • 0 answers
Is it possible to experience muscle and joint pains weeks after ending a 10 day 1000mg a day course?
Posted 6 Aug 2017 • 0 answers